Homogeneous Liapunov functions and necessary conditions for stabilization

Rodolphe Sepulchre, Dirk Aeyels
Journal of Mathematics for Control, Signal and Systems, Volume 9, Number 1, page 34-58 - 1996

BibTex references

@Article\{SA96,
  author       = "Sepulchre, Rodolphe and Aeyels, Dirk",
  title        = "Homogeneous Liapunov functions and necessary conditions for stabilization",
  journal      = "Journal of Mathematics for Control, Signal and Systems",
  number       = "1",
  volume       = "9",
  pages        = "34-58",
  year         = "1996",
  url          = "http://www.montefiore.ulg.ac.be/services/stochastic/pubs/1996/SA96"
}

Other publications in the database

» Rodolphe Sepulchre
» Dirk Aeyels